Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

The structure of the principal ideals of a ring of analytic functions

  • 23 Accesses

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    W. R. Rudin, “The closed ideals in the algebra of continuous functions,” Can. J. Math.,9, No. 13, 426–434 (1957).

  2. 2.

    K. Hoffman, Banach Spaces of Analytic Functions, Prentice-Hall (1962).

  3. 3.

    B. I. Korenblyum and V. S. Korolevich, “Analytic functions which are regular in the disk and smooth on its boundary,” Matem. Zametki Akad. Nauk SSSR,7, No. 2 (1970).

  4. 4.

    V. S. Korolevich, “Some Banach algebras of analytic functions,” Izv. Akad. Nauk ArmSSR, Ser. Matem., No. 4 (1970).

  5. 5.

    A. Beurling, “Ensembles exceptionnels,” Acta Math.,72 (1940).

  6. 6.

    L. Carleson, “Sets of uniqueness for functions regular in the unit circle,” Acta Math.,87, Nos. 3–4, 325–345 (1952).

Download references

Author information

Additional information

Translated from Ukrainskii Matematicheskii Zhurnal, Vol. 23, No. 6, pp. 753–763, November–December, 1971.

In conclusion the author expresses his deep gratitute to B. I. Korenblyum for posing the problem and for his constant interest in the work.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Osabchii, N.M. The structure of the principal ideals of a ring of analytic functions. Ukr Math J 23, 613–621 (1971). https://doi.org/10.1007/BF01085084

Download citation

Keywords

  • Analytic Function
  • Principal Ideal